Monatshefte für Mathematik

, Volume 152, Issue 2, pp 89–96

Constant angle surfaces in \( {\Bbb S}^2\times {\Bbb R} \)

  • Franki Dillen
  • Johan Fastenakels
  • Joeri Van der Veken
  • Luc Vrancken
Article

DOI: 10.1007/s00605-007-0461-9

Cite this article as:
Dillen, F., Fastenakels, J., Van der Veken, J. et al. Mh Math (2007) 152: 89. doi:10.1007/s00605-007-0461-9

Abstract.

In this article we study surfaces in \( {\Bbb S}^2\times {\Bbb R} \) for which the unit normal makes a constant angle with the \( {\Bbb R} \)-direction. We give a complete classification for surfaces satisfying this simple geometric condition.

2000 Mathematics Subject Classification: 53B25
Key words: Surfaces, product manifold

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  • Franki Dillen
    • 1
  • Johan Fastenakels
    • 1
  • Joeri Van der Veken
    • 1
  • Luc Vrancken
    • 2
  1. 1.Katholieke Universiteit LeuvenBelgium
  2. 2.Université de ValenciennesFrance